# SDR DALA2021122007883

- Difficulty date: December 13, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 58,029 hours, 27,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 SEAT ROW 15D EMERGY LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY PATH LIGHT ASSY PER A320 CMM 25-23-51. OPS CK GOOD. (2051291)
